# SDR USAA920080630

- Difficulty date: March 12, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 34,447 hours, 14,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 002416
- Condition: Inoperative
- Location: Cabin
- Part time: 1,553 hours, 616 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - EEL - C7 CHECK - AFT GALLEY EPSU INOPERATIVE.  REPLACED AFT GALLEY EPSU IAW A319 AMM 33-51-38.
